# SDR UIEA2022011900061

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  2ND OBS  SEAT LIFE VEST  MISSING  P/N  RSS-301CP .( INSTALLED LIFE VEST AT 2ND OBS SEAT LOCATION AS PER B767-300  AMM 25-60-00 )
